On the extended spectrum of some quasinormal operators


SERTBAŞ M. , YILMAZ F.

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.6, pp.1477-1481, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.3906/mat-1610-99
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1477-1481

Abstract

In this paper we consider some extended eigenvalue problems for some quasinormal operators. The spectrum of an algebra homomorphism defined by a compact normal operator is also investigated.